# SDR A6WA2020021147161

- Difficulty date: February 11, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 42,172 hours, 41,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R311199
- Condition: Corroded
- Location: Bs 584
- Part time: 42,172 hours, 41,112 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT IS CORRODED AT FS584.00, RBL 9.  AIRCRAFT REMOVED FROM SERVICE  REMOVED CORROSION IAW AWAC SUPPLEMENT 19-206. ORIGINAL THICKNESS .050 MATERIAL LOST .029 ALLOWABLE LOSS LIMITS .013 REMAINING THICKNESS .021  REMOVED AND REPLACED FLOOR BEAM IAW BOMBARDIER REO 601R-53-61-3780 REV. A.
